# SDR DXTA2022071165550

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Rkwell 700
- Aircraft serial: 7000072
- Aircraft time: 27 hours, 17 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR AMBER CAS  CYCLED DOOR NUMEROUS TIMES // SIGNOFF// MAIN CABIN DOOR AMBER CAS CYCLED DOOR NUMEROUS TIMES FOUND CABIN DOOR PAWL SWITCH SC007 OUT OF ADJUSTMENT LIMITS. ADJUSTED CABIN DOOR PAWL PROXIMITY SWITCH SC007 TO WITHIN 2.5MM OF DOOR PAWL TARGET IAW CE700 MM 52-70-25. OPS CHECK GOOD.
